# SDR DALA2024090408728

- Difficulty date: September 2, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 50,043 hours, 25,021 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 ENTRY DOORS LIGHT INOP. CORRECTIVE ACTION: RELAMPED, REMOVED & REPLACED ENTRY DOORS LIGHT SWITCH IAW B757 AIPC 52-71. (4371156)
